Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Red, itchy rash on arms, legs, hands, looks like contact dermatitis. Cure for rashes?

i have a red itchy rash that comes and goes that s not on a regular basis but it appears on my arms, legs, feet , and hands. I went to the school nurse a few times and they said it looks like contact dermatitis from washing my hands, but i don t wash my legs too. There isn t really any changes in my soaps or lotions anything like that either. I don t know what to do because if i go to the doctors office it is not always on my body.
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description you have given it seems more like urticaria than contact dermatitis. In most of the cases, urticaria has no underlying cause. However worm infestation, particular food intake, foods with preservative like jams pickle and sauce, medicines, infections can cause urticaria. To treat the same, you might require a course of oral anti allergic like fexofenadine or cetirizine for couple of weeks. You can also apply calamine to soothe rashes. Hope that answers your query. Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi ,
Thanks for writing in.
The condition can be urticaria.
Patch and prick testing should be done to rule out the causative agent.
Consult qualified dermatologist for the same.

Hope this helps.
Wishing you good health.

Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor